# SDR WX0A071999

- Difficulty date: June 20, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

LOUD BANG AT 1,300', RT ENG ROLLED BACK, EGT WENT TO 800 DEGREES.  R & R RT ENG IAW R0807101.  OPERATIONS CHECKED NORMAL IAW TC A0707101.  PART INFO WILL BE SUBMITTED ONCE AVAILABLE.
